|lipoatrophy (role of abacavir)
Jul 29, 2002
Does Ziagen cause lipoatrophy?
Response from Ms. Fields-Gardner
While the question of what causes is still the subject of much controversy, one recent report of switching from a stavudine or zidovudine to abacavir (Ziagen) resulted in a small, but objective, improvement in limb fat. Unfortunately, subjective reports of improvement were a bit disappointing.
In any case, this and other reports suggest that abacavir has not been added to the list of anti-HIV medications associated with lipoatrophy. Check out the article with the link below.
- How Long Do I Wait To Get Tested After Unprotected Oral Sex Without Ejaculation?
- Is Sucking Breast Safe?
- Odds Of Getting HIV Vaginal Sex Condom Broke
- Is Fever An Acute Symptom Of HIV?
- Burning Penis After Sucking Penis Worried I Have HIV
- Sore Throat After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.